Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have acid formation in stomach after eating, burping, burning chest. Gives feeling of heart attack. Suggest?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1833 Questions
Good Evening Sir

I am suffering from a very strange thing. From last 5 years my stomach is creating great problem for me. Whenever I take food it creates a sense of fear that after eating continuously acid formation takes place and it forces me to burp. After burping it feels like something came out and it relaxes me for few minutes and then again after few minutes something burns in my bottom part of chest and forces me to burp. Some times it travels into my chest and creates great pain and restlessness. It gives me a feeling of heart attack every time. I am a regular smoker and occasional drinker. Drinking and smoking is a problem O know but what exactly i am suffering from??
Posted Wed, 2 Oct 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 46 minutes later
Brief Answer:
It looks like Gastro Esophageal Reflux Disease

Detailed Answer:
The symptoms are suggestive of Gastro esophageal reflux disease(GERD).
It simulates geart,it is called heart burn.
You should stop smoking and alchohol for better results.
You should avoid spicy foods,carbonated drinks,caffeine products,pain killers.
Please take frequent small feeds.
I prescribe Rabeprazole tablet along with Itopride tablet to my patients with similar complaints.
Please consult a Gastroenterologist and get an Upper GI endoscopy.
Hope i answered your query.
If you have any doubts, i will clarify further.
Wish you good health
Above answer was peer-reviewed by
Follow-up: Have acid formation in stomach after eating, burping, burning chest. Gives feeling of heart attack. Suggest? 15 hours later
Thank You Doctor

I will request you to send me the detail of the medicines like when to take and how many times a day etc. If you can suggest me some Gastroenterologist in the city of Nagpur or Ranchi it will be a great help. Actually Nagpur is my native place and Ranchi I am working there.
Moreover could you please tell me that whether the drinking water we use is also a party to it. In Ranchi the mineral content of the water is too high and I am using the aquaguard water to drink, whether it also creates some problem or not. I will quit smoking and drinking as I am getting married next month and I have committed to do so after marraige.

Answered by Dr. Hari Charan Perigela 3 hours later
Brief Answer:
Results will be good if you stop smoking

Detailed Answer:
Usually, I prescribe Rabeprazole 20mg once daily in the morning and Itopride 50mg thrice daily to my patients with similar complaints. You can talk to any doctor nearby and ask for these drugs.

It is very nice to hear that you want to quit smoking and alcohol.The results will be excellent.
I am sorry to say that I do not know any doctor in both the places. Your local physician will have some contacts.

Water has no role in GERD. You should go for RO (reverse osmosis) system instead of aquagaurd. RO water will be similar to branded mineral water.

Hope I answered your query. If there are no further questions,please give the rating

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor